# SDR DHL9780509C

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/W T/E LOWER SURFACE WS  XW 454.0 RT SIDE FROM PYLON KEEL, PANEL DELAMINATED.  REMOVED, REPAIRED PANEL AND REINSTALLED PER SRM 51-3-0.
